Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Sore throat, extremely tired, nauseous with body aches. HPT negative. Any ideas ?

Recently I started to have a sore throat which lasted just a couple of days. But along with that I have been extremely tired, nauseous it seems like all the time (esp. after I eat) but yet I seem to always be hungry and some body aches. I thought maybe there was a chance of being pregnant but test Negative. Any ideas as to what could be going on?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Herrington,
Welcome to Heathcare Magic Physician's Desk!
You are probably having an upper respiratory tract infection which is mostly of viral origin.
I would suggest you to have lukewarm saline gargles and to have good oral hygiene.
For tiredness and headache you can take paracetamol/acetaminophen 500mg as required for comfort up to 6times a day.
The problem is expected to subside in coming 3-4 days.
Wish you a great health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor